# SDR HEEA060846

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075188005
- Condition: Reads High
- Location: Transmission Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE INDICATOR INDICATES HIGH.
